# SDR FDEA201507162269

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 522 hours, 22,900 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK DOES NOT TRANSMIT.  PDX R RESET COMM CB AT CAPTAIN`S O2 BOX IAW AMM 35-11-4.  OPERATIONS CHECKED NORMAL.
